Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 4, NWS Green Bay, WI

June 16, 2014Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 16, 2014, 11:07 PM CDT for Waushara County, Wisconsin. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2014, 11:07 PM CDT (04:07 UTC)
Expired
Jun 17, 2014, 12:00 AM CDT
In force
53 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Waushara County, WI

The radar

The Green Bay radar (KGRB), 113 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2426 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

769 
WUUS53 KGRB 170407
SVRGRB
WIC137-170500-
/O.NEW.KGRB.SV.W.0004.140617T0407Z-140617T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1107 PM CDT MON JUN 16 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAUSHARA COUNTY IN CENTRAL WISCONSIN...

* UNTIL MIDNIGHT CDT

* AT 1104 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ADAMS...AND
  MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAUTOMA AROUND 1130 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE COLOMA...HANCOCK...RICHFORD...
DAKOTA...SILVER LAKE...WILD ROSE...MOUNT MORRIS...PINE RIVER...
SAXEVILLE AND POY SIPPI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4398 8959 4398 8960 4424 8961 4424 8901
      4398 8896
TIME...MOT...LOC 0407Z 245DEG 47KT 4397 8970

HAIL...<.75IN
WIND...60MPH

$$

ECKBERG
4 follow-up statements
024 
WWUS53 KGRB 170416
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1116 PM CDT MON JUN 16 2014

WIC137-170500-
/O.CON.KGRB.SV.W.0004.000000T0000Z-140617T0500Z/
WAUSHARA WI-
1116 PM CDT MON JUN 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUSHARA
COUNTY UNTIL MIDNIGHT CDT...

AT 1114 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
WESTFIELD...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAUTOMA AROUND 1130 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE RICHFORD...DAKOTA...SILVER
LAKE...WILD ROSE...MOUNT MORRIS...SAXEVILLE...PINE RIVER AND POY
SIPPI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4398 8959 4398 8960 4424 8961 4424 8901
      4398 8896
TIME...MOT...LOC 0416Z 244DEG 43KT 4402 8953

HAIL...<.75IN
WIND...60MPH

$$

ECKBERG
314 
WWUS53 KGRB 170428
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1128 PM CDT MON JUN 16 2014

WIC137-170500-
/O.CON.KGRB.SV.W.0004.000000T0000Z-140617T0500Z/
WAUSHARA WI-
1128 PM CDT MON JUN 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUSHARA
COUNTY UNTIL MIDNIGHT CDT...

AT 1123 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
WAUTOMA...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WAUSHARA
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...SILVER LAKE...WILD
ROSE...MOUNT MORRIS...PINE RIVER...SAXEVILLE AND POY SIPPI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4398 8954 4405 8959 4424 8961 4424 8901
      4398 8896
TIME...MOT...LOC 0428Z 244DEG 43KT 4407 8935

HAIL...<.75IN
WIND...60MPH

$$

ECKBERG
353 
WWUS53 KGRB 170438
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1138 PM CDT MON JUN 16 2014

WIC137-170500-
/O.CON.KGRB.SV.W.0004.000000T0000Z-140617T0500Z/
WAUSHARA WI-
1138 PM CDT MON JUN 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUSHARA
COUNTY UNTIL MIDNIGHT CDT...

AT 1133 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PLAINFIELD TO WAUTOMA TO PRINCETON...AND MOVING
NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
REDGRANITE...WILD ROSE...SPRING LAKE...MOUNT MORRIS...LOHRVILLE...
SAXEVILLE...PINE RIVER...AURORAVILLE AND POY SIPPI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4398 8944 4409 8956 4412 8960 4424 8961
      4424 8901 4398 8896
TIME...MOT...LOC 0437Z 244DEG 42KT 4429 8943 4414 8927
          4387 8915

HAIL...<.75IN
WIND...60MPH

$$

ECKBERG
417 
WWUS53 KGRB 170454
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1154 PM CDT MON JUN 16 2014

WIC137-170503-
/O.EXP.KGRB.SV.W.0004.000000T0000Z-140617T0500Z/
WAUSHARA WI-
1154 PM CDT MON JUN 16 2014

...THE SEVERE THUNDERSTORM WARNING FOR WAUSHARA COUNTY WILL EXPIRE AT
MIDNIGHT CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...GUSTY WINDS 50 MPH AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS ACROSS EASTERN WAUSHARA COUNTY.

LAT...LON 4398 8944 4409 8956 4412 8960 4424 8961
      4424 8901 4398 8896
TIME...MOT...LOC 0453Z 244DEG 42KT 4365 8875 4349 8861
          4321 8853

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 8:23 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 16, 8:23 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
823 PM CDT MON JUN 16 2014

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 348 PM CDT MON JUN 16 2014

SURFACE HIGH PRESSURE AND A WEAK UPPER LEVEL RIDGE SHOULD KEEP THE
AREA DRY THROUGH THE EVENING. THE MAIN FORECAST CHALLENGE CENTERS
AROUND CONVECTION LATER TONIGHT INTO TUESDAY MORNING.

THE REMAINDER OF THE CONVECTION THAT WAS IN EASTERN NEBRASKA
EARLIER TODAY WAS MERGING WITH ANOTHER AREA OF THUNDERSTORMS THAT
MOVED OUT OF SOUTHEAST SOUTH DAKOTA. MODELS SHOWED AN UPPER LEVEL
SHORT WAVE PASSING THROUGH WISCONSIN TONIGHT AND A WARM FRONT SOUTH
OF THE WISCONSIN/ILLINOIS BORDER WILL PUSH NORTH. THE ENTIRE
FORECAST AREA SHOULD SEE SOME RAINFALL AS THE SHORT WAVE
PASSES...BUT SEVERE POTENTIAL AND THE LOCATION OF THE MAX QPF
REMAINS IN QUESTION. HAVE OPTED TO GO WITH THE HIGHEST QPF ACROSS
CENTRAL AND EAST CENTRAL WISCONSIN AS CORFIDI VECTORS WOULD HAVE
THE STORMS TO OUR WEST MOVING EAST-SOUTHEAST DURING THE
NIGHT...AND THAT IS A KIND OF A COMPROMISE BETWEEN 12Z GFS AND 12Z
ECMWF LOCATIONS. MAX 6-HOUR MODEL QPF TOTALS WERE MAINLY IN THE 1
TO 2 INCH RANGE...SO FLOODING IS A POSSIBILITY. THE AIR MASS WILL
BECOME INCREASINGLY UNSTABLE TONIGHT AS MID LEVEL LAPSE RATES
CONTINUE TO INCREASE. 850MB JET WAS FORECAST TO BE INTO WESTERN
WISCONSIN AT 06Z AND SOUTHERN WISCONSIN AT 12Z. SPC HAS A SLIGHT
RISK FOR SEVERE STORMS COVERING THE SOUTHERN 2/3RDS OF THE
FORECAST AREA WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS.
TORNADOES CANNOT BE RULED OUT.

DID NOT ISSUE BEACH HAZARD STATEMENT FOR TUESDAY DUE TO SHOWERS
AND STORMS INTO AT LEAST EARLY MORNING AND COLD WATER TEMPERATURES.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 348 PM CDT MON JUN 16 2014

MAIN FOCUS IN THE EXTENDED FCST TO BE THE LOCATION OF A QUASI-
STNRY BOUNDARY DRAPED ACROSS WI AND THE MOVEMENT OF A CLOSED UPR
LOW ACROSS THE NRN TIER OF STATES NEAR THE CANADIAN BORDER. EXPECT
TO SEE SEVERAL ROUNDS OF PREDOMINANTLY NOCTURNAL TSTM CLUSTERS
DEVELOP TO OUR WEST AND ROLL EITHER EAST OR E-SE ACROSS WI...
GENERATING A THREAT FOR SEVERE WEATHER AND LOCALLY HEAVY RAIN
TOTALS. THIS THREAT OF TSTMS MAY CARRY ON THRU THE UPCOMING
WEEKEND UNTIL THE WEAKENING UPR LOW FINALLY CLEARS THE REGION.
TEMPS WL BE A PROBLEM DEPENDING ON PCPN/CLOUD TRENDS...BUT EXPECT
READINGS TO GENERALLY BE AT OR ABOVE NORMAL THRU THE WEEKEND.

QUASI-STNRY FNT IS FCST TO RESIDE ACROSS S-CNTRL WI AND BE THE
MAIN FOCAL POINT FOR ADDITIONAL SHWRS AND TSTMS TUE NGT. AN
INCREASING SW LOW-LEVEL JET OF 40-50 KTS WL CONT TO BRING DEEP
GULF MOISTURE NWD TOWARD THE GREAT LAKES WITH PW VALUES
APPROACHING 200 PERCENT OF NORMAL. ANTICIPATE ANOTHER MESOSCALE
CONVECTIVE COMPLEX TO DEVELOP TO OUR WEST AND MOVE EAST ACROSS WI
DURING THE OVRNGT HOURS. THERE WL BE AN INHERITED DOUBT AS TO
WHERE THE FRONTAL BOUNDARY WL BE SITUATED...BUT SEVERE STORMS WITH
LARGE HAIL/DAMAGING WINDS/TORRENTIAL DOWNPOURS ARE A POSSIBILITY
OVER NE WI. WL CONT TO HIGHLIGHT THIS POTENTIAL IN THE HWO.

THIS LATEST COMPLEX OF STORMS TO EXIT THE AREA WED MORNING...WHILE
THE QUASI-STNRY FNT WL LIKELY GET SHOVED SOUTH INTO SRN WI BY THE
OVRNGT CONVECTION. THE GULF REMAINS WIDE OPEN...THUS A PERSISTENT
MOISTURE FEED WL BE AVAILABLE TOWARD THE GREAT LAKES. THE
ATMOSPHERE ALONG AND SOUTH OF THE FNT TO REMAIN VERY UNSTABLE WITH
CAPES > 3K J/KG...LI'S AROUND -10 AND STEEP MID-LEVEL LAPSE RATES.
ANTICIPATE ANOTHER ROUND OF TSTMS TO DEVELOP IN THE VICINITY OF
THE FNT...THEREFORE SRN SECTIONS OF THE FCST AREA WL HAVE THE
HIGHEST POPS. MAX TEMPS WL COOL A BIT WITH MORE OF AN EASTERLY
WIND AS READINGS REACH NEAR 80 DEGS NORTH...UPR 70S TO LWR 80S
SOUTH WITH COOLER READINGS LAKESIDE.

THIS FRONTAL BOUNDARY IS PROGGED TO REMAIN DOGGEDLY STUCK ACROSS
SRN/SW SECTIONS OF WI WED NGT INTO THU WHICH WL BRING MORE SHWRS/
TSTMS INTO THE FCST AREA. HIGHEST POPS TO REMAIN PRIMARILY OVER
CNTRL WI CLOSER TO THE NW-SE ORIENTATED BOUNDARY. TOO EARLY TO
DETERMINE SEVERE POTENTIAL JUST YET...HOWEVER LOCALLY HEAVY
RAINFALL IS A DISTINCTIVE POSSIBILITY AND MAY LEAD TO FLOODING
ISSUES DEPENDING ON WHERE HEAVIER RAINS FELL EARLIER IN THE WEEK.

WHILE THE QUASI-STNRY FNT CONTS TO MEANDER OVER WI THRU FRI...
ATTENTION TURNS TOWARD THE NRN PLAINS WHERE A CLOSED UPR LOW TO BE
SITUATED. NE WI WL HAVE A CONTINUOUS PCPN CHC UNTIL THE FNT GETS
PUSHED SOUTH AND THIS UPR LOW CLEARS THE REGION. UNFORTUNATELY...
THERE REMAINS SOME MDL DISAGREEMENT AS TO THE MOVEMENT OF THIS UPR
LOW. LATEST MDL TRENDS ARE FOR THIS UPR LOW TO WEAKEN INTO AN UPR
TROF AND SWING THRU WI ON SUNDAY. IT MAY TAKE UNTIL SUNDAY NGT FOR
THIS ENTIRE SYSTEM TO CLEAR OUT OF WI. BOTTOM LINE IS THAT NE WI
WL SEE AN UNSETTLED WEATHER PATTERN FOR THE REST OF THE WEEK WITH
SEVERAL CHCS OF SEEING SEVERE TSTMS. IT WL NOT RAIN ALL THE TIME
AND THERE WL BE SEVERAL DRY STRETCHES IN BETWEEN THE STORMS.
HOWEVER...DUE TO THE ABUNDANCE OF GULF MOISTURE PRESENT...SOME OF
THE TSTMS WL BECOME PROLIFIC RAIN PRODUCES AND MAY LEAD TO FLASH
FLOODING.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 822 PM CDT MON JUN 16 2014

AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE FROM
WEST TO EAST ACROSS THE AREA TONIGHT. THE THUNDERSTORMS COULD
PRODUCE STRONG SURFACE WIND GUSTS MAINLY SOUTH OF A WAUSAU TO
GREEN BAY LINE. THE STORMS WILL EXIT THE REGION EARLY TUESDAY WITH
VFR CONDITIONS IN MOST PLACES BY AFTERNOON.
&&

.HYDROLOGY...
ISSUED AT 348 PM CDT MON JUN 16 2014

THE COMBINATION OF ABUNDANT GULF MOISTURE AND A WAVERING FRONTAL
BOUNDARY...WL LEAD TO SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS
ACROSS NE WI THIS WEEK. THERE IS A POTENTIAL OF 3 TO 5 INCHES OF
RAINFALL TO OCCUR THROUGH FRIDAY NGT WITH LOCALLY HIGHER AMOUNTS
POSSIBLE. THE MAIN QUESTION IS WHETHER THE HEAVY RAINS WILL FALL
OVER THE SAME LOCATIONS OR SHIFT NORTH OR SOUTH. IF IT BECOMES
APPARENT THAT CERTAIN LOCATIONS WILL BE HIT OVER AND OVER...A
FLASH FLOOD WATCH MAY BECOME NECESSARY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......KALLAS
AVIATION.......RDM
HYDROLOGY......KALLAS
Hazardous weather outlook, Jun 16, 10:45 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1045 PM CDT MON JUN 16 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-180345-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1045 PM CDT MON JUN 16 2014

...SEVERAL ROUNDS OF THUNDERSTORMS DURING THE NEXT FEW DAYS WILL
POSE A RISK OF SEVERE WEATHER...INCLUDING DAMAGING WINDS...LARGE
HAIL...AND FLASH FLOODING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS WITH DAMAGING
WINDS MAINLY SOUTH OF HIGHWAY 10. THUNDERSTORMS WILL MOVE ACROSS
THE ENTIRE AREA OVERNIGHT. SOME MAY PRODUCE VERY HEAVY RAIN AND
WIND GUSTS OVER 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

ANOTHER ROUND OF STORMS IS POSSIBLE LATE TUESDAY AFTERNOON AND
TUESDAY NIGHT. SOME OF THESE STORMS HAVE THE POTENTIAL OF BECOMING
SEVERE WITH DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL.

THE SAME GENERAL WEATHER PATTERN WILL REMAIN IN PLACE INTO THE
UPCOMING WEEKEND. WHILE IT IS TOO EARLY TO DETERMINE THE SEVERE
THREAT...HEAVY RAINS ARE LIKELY WITH THE STORMS. THE RISK OF
FLASH FLOODING WILL INCREASE OVER TIME...ESPECIALLY IF SUBSEQUENT
ROUNDS OF STORMS REPEATEDLY DUMP HEAVY RAINS ON THE SAME LOCATION.

DUE TO THE VOLATILE WEATHER POSSIBLE THIS WEEK...BE SURE TO
CLOSELY MONITOR LATER WEATHER FORECASTS FOR UPDATED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT.

LMZ521-522-541>543-180345-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1045 PM CDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

AREAS OF FOG COULD POSE A HAZARD TO BOATERS ON THE LAKE AND
NORTHERN BAY TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED LATE
TONIGHT...AND WILL POSE AN ADDITIONAL HAZARD TO BOATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THUNDERSTORMS AND DENSE FOG WILL POSE A HAZARD TO BOATERS AT
TIMES THROUGH MUCH OF THE WORK WEEK.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 12:04 AM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc41 min
Jun 17, 12:31 AM CDTWind AdvisoryGRBForest, Langlade, Lincoln, Marathon, Oneida, Portage and 1 more3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.